# SDR YYFA2012F00182

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N836NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- Aircraft time: 42,616 hours, 29,632 cycles
- Engine: Pwa JT8D1
- System (JASC): 2300 · Communications System
- Part: Handset
- Condition: Intermittent
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A HANDSET WORKS INTERMITTENTLY AT L2 AND RC HANDSETS F/A TO F/A AND F/A TO PILOTS WORK.
